MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517760
Medical Device Problem Codes Difficult to Remove (1528); Use of Device Problem (1670); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal otw stent was to be implanted to treat an esophageal perforation during an esophageal stent placement procedure performed on (b)(6) 2025.The patient's anatomy was not tortuous.During the procedure, the stent was placed.Upon removal of the delivery system the stent became caught on the delivery system.The stent and delivery system were removed together.The procedure was completed with another of the same device.No patient complications were reported as a result of this event.(b)(6) 2025.It was reported that the agile esophageal otw stent was used to treat a benign esophageal perforation.However, per the agile esophageal otw stent system directions for use, the stent is intended for maintaining esophageal luminal patency in esophageal strictures caused by intrinsic and/or extrinsic malignant tumors, and occlusion of concurrent esophageal fistulas.The device is not indicated to be placed for treatment of a perforation.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent difficult to removed.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal otw stent was fully implanted to treat an esophageal perforation during an esophageal stent placement procedure performed on (b)(6) 2025.The patient's anatomy was not tortuous.During the procedure, the stent was placed.Upon removal of the delivery system the stent became caught on the delivery system.The stent and delivery system were removed together.The procedure was completed with another of the same device.No patient complications were reported as a result of this event.It was reported that the agile esophageal otw stent was used to treat a benign esophageal perforation.However, per the agile esophageal otw stent system directions for use, the stent is intended for maintaining esophageal luminal patency in esophageal strictures caused by intrinsic and/or extrinsic malignant tumors, and occlusion of concurrent esophageal fistulas.The device is not indicated to be placed for treatment of a perforation.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22323546
Report Number3005099803-2025-02698
Device Sequence Number15660957
Product Code ESW
UDI-Device Identifier00191506006631
UDI-Public(01)00191506006631(11)240730(17)260730(10)34534647
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberM00517760
Device Catalogue NumberM00517760
Device Lot Number0034534647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown